Posted by BK on October 6, 2001, at 20:41:20
In reply to Re: Nardil vs. Parnate, posted by lawrence s. on July 25, 2001, at 1:15:41
> > > > > >Nardil for me was a social lubricant/personality amplifier. A miricale drug for my S.P. I Had the best results with 90mg. a day.
> > > Parnate seemed better geared for deppresion. Also seemed to react to amines much more than Nardil. Hope this helps.
> > Lawrence: Thank you for your response. What do you mean by "seemed to react to amines much more than Nardil"? There seem to be a lot of Nardil fans out there and not as many Parnate fans. The difficulty with Nardil is the weight gain and sexual dysfunction side effects that are prevalent. Were these a problem for you?
> > > >When I was on Parnate I noticed my blood pressure increasing while eating certain foods that I used to eat all the time on Nardil. For instance: chocolate, caffeine, bacon to name a few. Maybe because of Parnate being more stimulating it caused the problem.
> Sex was a problem for me on Nardil, but not impossible. Just thought Iwas going to have a heart attack before ejaculation. I also gained about 30lbs while on it. It was amazing the amount of sweets I could eat!
> > > >Lawrence S.
Why did you stop taking Nardil? I took it for four months before it finally became completely inactive. While it was working, it was amazing. Quite the social lubricant! Have you found a suitable replacement? Nothing i tried since, which covers just about every AD out there, has worked even remotely for me. I tried Nardil again years later, but to no avail. Thanks in advance.